# SDR UALA2011071703619

- Difficulty date: July 16, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,692 hours, 10,202 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65B015441145
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAKING FROM TUBE FOR SYS 4 LANDING GEAR DOWN IN LEFT WING WHEEL WELL.  FOUND PIN HOLE ON THE TUBE FROM NR 4 SYS DOWN LOCK SEQUENCE VALVE.  REPAIRED PER GNMM,  NO LEAK FOUND.
